# SDR SWAA2023102501896

- Difficulty date: September 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED; BS500I-520; BL0; WL208<[01] REMOVED DAMAGED ANGLE ON INTERCOSTAL AT BS 500I-BS 520 BL0 IAW SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL ANGLE IAW SRM 51-40-05-0G-0; DWG 143A5400 SHT 115 REV :A; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL;[04] INSTALLED INTERCOSTAL ANGLE AT BS 500I-BS 520 BL0 IAW SRM 51-40-02-0G-0; DWG 143A5400 SHT 115 REV :A;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
